MathSciNet Relay Station
MathSciNet bibliographic data
MR2310051 (2007m:93019) 93B12 (93C55 93C57)
Abidi, Khalid; Xu, Jian-Xin; Xinghuo, Yu On the discrete-time integral sliding-mode control. IEEE Trans. Automat. Control 52 (2007), no. 4, 709–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement